# SDR SWAA2022052509394

- Difficulty date: May 19, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 70,806 hours, 41,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B T/E SUPPORT BRACKET FOR PANEL 551EB L/H WING IS CRACK. / [01] REMOVED I/B TRAILING EDGE SUPPORT BRACKET FOR ACCESS PANEL 551 EB AS PER BOEING 737 SRM 51-40-02;[02] VERIFIED STEP 1.;[03] CORRECTION: REMOVED AND REPLACED I/B TRAILING EDGE SUPPORT BRACKET(CLIP ASSY) P/N 115A5552-1 AS PER B737 SRM 51-40-02-0G-0.;[04] VERIFIED 3;COMPLETE
